# SDR CALA2024030800667

- Difficulty date: March 6, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 64,810 hours, 28,326 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: D5744358404000A
- Condition: Missing
- Location: Lh Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

PDA 2 LEFTWING LEADING EDGE PANEL MISSING. ON ARRIVAL FROM SJD, TECH FOUND PANEL 522WB (L/H WING) MISSING WHEN PERFORMING EXTERIOR GVI INSTALLED NEW COVER ASSY ON BLOWOFF PANEL REF IPC 57-41-37.
